Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Rising bilirubin post bep chemo

Premium Questions

doctor1 MD

is growing back and is partially obstructing the remains of the bile duct causing my total bilirubin to rise ... loose around the bile duct. . My total bilirubin has been stable at 0.6 or 0.7 since shortly after ...

doctor1 MD

with severe pain in whole stomach. The current situation is high rising bilirubin (7.25), very low platelete ... and recently doctor switched to chemotherapy ( Vinorelbine ). After the third dose of chemo she had low ...

doctor1 MD

My husband just finished his last chemo treatment (3 days ago) for pleural mesothelioma . Is it ok to give him aloe vera juice, and if so, how much? Also, sometime in XXXXXXX is his surgery for removal ...

doctor1 MD

Hey doc my sister underwent brain tumour surgery on 6th april XXXX post that chemo n radiation which ended on 1st week of XXXXXXX post that she is suffering from fever ...all tests including chest ...

doctor1 MD

After chemo radiotherapy 7 weeks post treatment my tongue is thickly coated with almost a cheesy like substance, I have been cleaning it as much as I can and the front is looking a lot better but I ...

Public Forum Discussions

doctor1 MD

I just came back from my doctors and I was told that I have high Bilirubin . I finished chemo treatments about 8 months ago but my bilirubin levels are getting worse. From up to down Total is 37 ...

doctor1 MD

. Was back in the hospital with GI issues, missed 3 rounds of chemo and liver mets are back...started new regimen Avastin and something that started with an I. Blood work thrown off and has an elevated bilirubin ...

doctor1 MD

chemos and radition and as well she delivered a baby which is 5 months old. We wanted to go to Bone marrow transplant and again chemo course went on and high dosage of chemo they gave after that she ...

doctor1 MD

My son is 17 and is currently in long term maintance for pre b all. He has been on chemo hold for one week d/t elevated bilirubin. Is there anything we can do as far as diet or life style to reduce ...

doctor1 MD

Please could someone advise me. It is now 11 weeks post chemo for breast cancer. My liver function ... have some mild discomfort in my liver area. Could this be due to the post chemo affect on my liver ...

doctor1 MD

also been taking oxyelite pro and seems depressed. Could he be experiencing post chemo depression ...

doctor1 MD

my post chemo scan (colon cancer 3b) says no recurrence, no metasteses, but prominent subcentimetre mesenteric nodes/stranding likely to represent incidental panniculitis also mild sigmoid diverticulitis ,how ...

doctor1 MD

I am 77 and had a very badly botched bilateral mastsectomy. Have had 2 post surgeries to correct the first one. Since I ve had bilateral and hystrectomy. The lymphnodes were clean. Do I need to take chemo ...

doctor1 MD

My MIL Was to start chemo today. She has secondary liver cancer, primary colon. Her bilirubin levels are very high and her calcium very. She is very weak and sometimes can t make it to he bathroom ...

doctor1 MD

,one in the middle of his liver.therefore they can t operate.and no other chemo can be done until hes able to process or drain his bilirubin it, was high as 15 but now down to a 12, he has a stint on the side of his liver ...

Mobile Questions and Answers

doctor1 MD

bed rest and livogen and glucose water only.he will become better

doctor1 MD

Hello , Kindly consult a physician and get a Van den Bergh reaction test to measure bilirubin - excess conjugated bilirubin (post hepatic cause), unconjugated bilirubin (prehepatic cause) levels. If both conjugated and unconjugated bilirubin is more it is hepatic cause .This will tell you about the cause for increase bilirubin levels in your body .If this answer was helpful plz leave a thanks.

doctor1 MD

Hello dear, There are a variety of causes associated with high bilirubin.common ones are viral hepatitis, biliary tract obstruction, some chronic liver diseases, hemolysis, some drugs etc. To have a clear idea,details of clinical picture is needed. Take care. Thank you.